# SDR 96ZZZX1792

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2050A
- Make and model: Beech C90
- Aircraft serial: LJ813
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Part number: 10052417717
- Condition: Failed
- Location: Rt Pedestal
- Part time: 8,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WAS STARTING RT ENGINE AND WHEN FUEL CONDITION LEVER WAS ADVANCED, THE LEVER BROKE OFF FLUSH WITH THE PEDESTAL.  THE ONLY WAY TO SHUT DOWN ENGINE WAS TO CLOSE FIREWALL SHUT-OFF VALVE.  SUBMITTER STATED NEED SET INSPECTION INTERVAL.
